# SDR MWEA98748

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD AND AFT ADF LOOP ANTENNA DOUBLER NOT TO CURRENT SRM STANDARDS.  MTC FABRICATED AND INSTALLED NEW DOUBLERS.
